# SDR SWAA022628

- Difficulty date: November 5, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 52,345 hours, 50,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND AFT CABIN OVERHEAD EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACKS M1197 AND M1137 PEP MM.
